# SDR VNAA2018110899911

- Difficulty date: November 8, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 34,226 hours, 341,264 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Part number: 22850742101
- Condition: Broken
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKET AND CLIP FOR LH UPPER STANG FAIRING IS BROKEN ON PYLON TRACK. C/A:  REMOVED AND REPLACED SUPPORT ASSY IAW CRJ200 SRM 51-42-06.
